# SDR CALA2025082708187

- Difficulty date: August 10, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,630 hours, 29,328 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame Angle
- Part number: 141A824016
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN E & E COMP LT CORROSION AT FRAME LOWER ANGLE STR 22L STA 328+7" REF AAR N/R 97525318 INSTALLED NEW CHORD P/N : 141A8240U16 AT STA 328+7 STR 22L REF SRM 51-40-02-0G-0 AND DWG # 141A8240  INSTALLED NEW CHORD P/N : 141A8240-16 AT STA 328+7 STR 22L -23L REF SRM 51-40-02-0G-0 AND DWG # 141A8240.
